# SDR CA120302004

- Difficulty date: March 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,149 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, THE FLIGHT CREW EXPERIENCED A ELEVATOR TRIM JAM.  SPEED WAS REDUCED AND DECISION TAKEN TO DIVERT TO A CLOSER AIRPORT.  DURING DESCENT, THE FLIGHT CREW REGAINED CONTROL OF THE TRIM.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED THAT IT HAS LIKELY BEEN THE RESULT OF A FROZEN TRIM ACTUATOR. DURING COMPLETION OF LUBRICATION TASK 2730/04, THE ENGINEER NOTICED PRESENCE OF TRAPPED AIR BUBBLES INSIDE THE UNIT.  BOTH ACTUATORS WERE LUBRICATED AND THE ACFT RELEASED FOR SERVICE.  ELEVATOR TRIM ACTUATORS ARE LUBRICATED IAW TASK 2730/04 AT EVERY 5000 FH INTERVALS.  AN INTERNAL COMPANY TASK CALLS FOR LUBRICATION AT EVERY 2000 FH.  ACTUATORS HAVE ACCUMULATED 1417 FH SINCE.  LEFT ACTUATOR, PN 82760174-005, RT ACTUATOR, PN 82760174-006.
